MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FINGER JOINT IMPLANT W/ GROMMETS 3; PROSTHESIS, FINGER, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FINGER JOINT IMPLANT W/ GROMMETS 3; PROSTHESIS, FINGER, POLYMER
Catalog Number G4700003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure to replace the joints from ii through v with swanson implants.9 weeks after hand surgery, fist closure is impossible.The finger base joints are hardly movable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FINGER JOINT IMPLANT W/ GROMMETS 3
Common Device Name
PROSTHESIS, FINGER, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18022548
Report Number3010667733-2023-00640
Device Sequence Number17804995
Product Code KWF
UDI-Device Identifier00840420127525
UDI-Public00840420127525
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberG4700003
Device Lot Number1714598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale